A Novel Approach to Model the Flow of Generalized Newtonian Fluids with the Finite Pointset Method

AuthID
P-00V-BNV
2
Author(s)
Saucedo Zendejo, FR
·
Tipo de Documento
Article in Press
Year published
2021
Publicado
in COMPUTATIONAL PARTICLE MECHANICS, ISSN: 2196-4378
Volume: 9, Número: 4, Páginas: 585-595 (11)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-85114294592
Wos: WOS:000692953900001
Source Identifiers
ISSN: 2196-4378
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.